Universidad Complutense de Madrid
E-Prints Complutense


Number of items: 13.

Aguirre Dabán, Eduardo and Doebner, H.D. and Henning, J.D. (1983) All local classical symmetries in Hamiltonian mechanics. Letters in Mathematical Physics , 7 (1). pp. 85-90. ISSN 0377-9017

Aguirre Dabán, Eduardo (1984) Classical simple Lie algebras as local symmetries in Hamiltonian mechanics. In Proceedings of the conference on differential geometry and its applications. Part 2.Geometrical methods in physics. Faculty of Science, University of J. E. Purkyne, Brno, pp. 11-25.

Aguirre Dabán, Eduardo and Fernández Rosell, Carmen and Sánchez Rodríguez, J. (1986) Cosmological redshift in conformal spacetimes. The Segal’s model. Journal of geometry and physics, 3 (1). pp. 55-99. ISSN 0393-0440

Aguirre Dabán, Eduardo and Sánchez Rodríguez, Ignacio (1998) Explicit formulas for the 3-jet lift of a matrix group. Applications to conformal geometry. pp. 191-205.

Aguirre Dabán, Eduardo (1994) Geometry of standard cosmology. The initial singularity. In Contribuciones matemáticas. Editorial Complutense, Madrid, pp. 15-39. ISBN 84-7491-510-4

González Gascón, Francisco and Aguirre Dabán, Eduardo (1982) Notes on a paper by Lutzky on the noncanonical symmetries of Hamiltonian systems: “Noncanonical symmetries and isospectral representations of Hamiltonian systems”. Physics Letters A, 91 (8). pp. 384-386. ISSN 0375-9601

Aguirre Dabán, Eduardo and Sánchez Rodríguez, Ignacio (1993) On structure equations for second order connections. In Differential geometry and its applications. Mathematical Publications (1). Silesian University at Opava, Opava, pp. 257-264. ISBN 80-901581-0-2

Aguirre Dabán, Eduardo and Fernandez, V. and Lafuente, J. (2007) On the conformal geometry of transverse Riemann-Lorentz manifolds. Journal of geometry and physics, 57 (7). pp. 1541-1547. ISSN 0393-0440

Aguirre Dabán, Eduardo and Fernández Mateos, Víctor and Lafuente López, Javier (2007) On the conformal geometry of transverse Riemann-Lorentz manifolds. In XV International Workshop on Geometry and Physics: Puerto de la Cruz, Tenerife, Canary Islands, Spain : September 11-16, 2006. Publicaciones de la Real Sociedad Matemática Española (11). Real Sociedad Matemática Española, Madrid, pp. 205-211. ISBN 978-84-935193-1-2

Aguirre Dabán, Eduardo and Esteve, A. (1974) On the de Sitter spectra. Il Nuovo Cimento A Series 11, 21 (4). pp. 743-759. ISSN 0369-3546

González Gascón, Francisco and Ramos, F.B. and Aguirre Dabán, Eduardo (1982) On the polynomial first integrals of certain second‐order differential equations. Journal of Mathematical Physics, 23 (12). pp. 2281-2285. ISSN 1089-7658

Aguirre Dabán, Eduardo and Gutiérrez López, M. (1989) On the topology of stable causality. General relativity and gravitation, 21 (1). pp. 45-59. ISSN 0001-7701

Lafuente López, Javier and Aguirre Dabán, Eduardo (2006) Transverse Riemann-Lorentz type-changing metrics with tangent radical. Differential Geometry and Its Applications, 24 (2). pp. 91-100. ISSN 0926-2245

This list was generated on Sat Mar 6 03:02:27 2021 CET.